Home > Research > Publications & Outputs > Derivations from Banach function algebras

Associated organisational unit

View graph of relations

Derivations from Banach function algebras

Research output: Contribution to journalJournal articlepeer-review

<mark>Journal publication date</mark>12/2004
<mark>Journal</mark>The Quarterly Journal of Mathematics
Issue number4
Number of pages11
Pages (from-to)451-461
Publication StatusPublished
<mark>Original language</mark>English


We study the structure of derivations D : AlgA C [X] → A, where A is a function algebra defined on a compact subset of C such that A contains C [X]. We show that, under certain conditions on the algebra A, all such derivations are zero. We give examples to show the necessity of these conditions.